# SDR SWAA981092

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104791
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE  CHECK, FOUND AFT EMERGENCY SLIDE LIGHTS WON'T ILLUMINATE.  REMOVED AND REPLACED  BATTERY AND BATTERY CHARGER PER BOEING MM.
